All Boards >> The Living Room

Posts     Flat       Threaded

Pages: 1
still struggling with depo shot
      #277016 - 08/03/06 04:25 PM
Lyndsey

Reged: 02/16/05
Posts: 581
Loc: Bay Area, CA

so i started my period 2 weeks ago..and i still have it..and it's heavy...and i cant use tampons yet...cuz they don't feel comfortable yet...it's really not fun...i'm so upset...i wish i'd had enough money for an IUD..but it was $116. so i coulnd't do it at the time..i said that my body didn't like it before, but the doc assured me because i'm breastfeeding, and just had a baby, my body wasn't going to menstrate..well how wrong they were...i see the doc tomorrow..if i still have insurnace...i'm afraid i may not have it anymore...so i'm really not happy about it...any thoughts? anyone go through the same thing??

Print     Remind Me     Notify Moderator    

Re: still struggling with depo shot new
      #277063 - 08/04/06 06:39 AM
K2

Reged: 01/29/06
Posts: 1191
Loc: Canada

I know few girls who had similar problems with the shot, a never-ending period. One I know didn't go for her second shot and instead switched to the pill. Ask your doctor what you can do. If you can take the pill, you can take it without the 1 week break and not get your period like that.
Goodluck,
Kat

--------------------
Kat

Print     Remind Me     Notify Moderator    

Re: still struggling with depo shot new
      #277064 - 08/04/06 06:46 AM
Langgang

Reged: 06/25/06
Posts: 44
Loc: Sedalia, MO

I'm sorry you're having problems with the Depo shot. I've been on it for 12+ years now and haven't had any major problems with it. For myself, I love it. I do know of many others who have had similar experiences as yours who have since started another form of birth control. One of my friends loves the "patch". Hopefully your Dr. will have an alternative suggestion that will work for you. Hang in there!

--------------------
Robin
IBS-A

Print     Remind Me     Notify Moderator    

I never had this problem new
      #277072 - 08/04/06 07:40 AM
Nelly

Reged: 08/06/04
Posts: 4381
Loc: Within stray mortar fire of DC

I did fine with depo (the only b/c that I do fine with) but I had this problem with the pill-- I can't take estrogen, it just makes me bleed every day of the month. Have you taken progestrone before? Your body might be getting used to it (it's only been a few weeks) or you somply can't take it. Are there forms of birth control which work for you? You might want to go back to something that's tried and true in three months if the blood doesn't go away.

~nelly~

Print     Remind Me     Notify Moderator    

Re: still struggling with depo shot new
      #277123 - 08/04/06 11:21 AM
celestial7381

Reged: 07/01/04
Posts: 18
Loc: Everett, Washington

i was on the depo shot and was bleeding the whole time i was on it and i went to the doc and they said that is normal. I am never getting on it again. Sorry you have to go through that. it sucks.

Print     Remind Me     Notify Moderator    

Pages: 1

Extra information
0 registered and 47 anonymous users are browsing this forum.

Moderator:  Heather 

Print Thread

Permissions
      You cannot post until you login
      You cannot reply until you login
      HTML is enabled
      UBBCode is enabled

Thread views: 869

Jump to

| Privacy statement Help for IBS Home

*
UBB.threads™ 6.2


HelpForIBS.com BBB Business Review